Complete integrability and the Painleve property

Puri, Sanjay (1990) Complete integrability and the Painleve property International Journal of Modern Physics B, 4 (9). pp. 1483-1516. ISSN 0217-9792

Full text not available from this repository.

Official URL:

Related URL:


We present a systematic review of the connection between the complete integrability of (finite-dimensional and infinite-dimensional) Hamiltonian and non-Hamiltonian dynamical systems and the singularity structure of their equations of motion. We make a special attempt to separate the many conjectures in the field from the few rigorous results. The singularity analysis of ordinary and partial differential equations is illustrated by means of four examples. In the Appendix, we present a brief review of the special properties of soliton equations and the relations between them. We summarize these relations in a tabular form.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
ID Code:32588
Deposited On:17 Mar 2011 10:12
Last Modified:17 Mar 2011 10:12

Repository Staff Only: item control page